# SDR 06FDEA04160

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 39,064 hours, 30,955 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CAP SURF STRIP HAS A CRACK AT SPOILER NR 11 STOPPED DRILLED CRACK.  FABRICATED REPAIR PLATE AND REPAIR WASHERS, TREATED AND PRIMED, AND INSTALLED REPAIR IAW SRM 57-30-4, 51-10-2.
